EconPapers    
Economics at your fingertips  
 

A pair of positive solutions for the Dirichlet p(z)-Laplacian with concave and convex nonlinearities

Leszek Gasiński () and Nikolaos Papageorgiou ()

Journal of Global Optimization, 2013, vol. 56, issue 4, 1347-1360

Abstract: We consider a nonlinear parametric Dirichlet problem driven by the anisotropic p-Laplacian with the combined effects of “concave” and “convex” terms. The “superlinear” nonlinearity need not satisfy the Ambrosetti-Rabinowitz condition. Using variational methods based on the critical point theory and the Ekeland variational principle, we show that for small values of the parameter, the problem has at least two nontrivial smooth positive solutions. Copyright The Author(s) 2013

Keywords: Variable exponent; Concave and convex terms; Positive solutions; Mountain pass theorem; Maximum principle; Ekeland variational principle; 35J70 (search for similar items in EconPapers)
Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://hdl.handle.net/10.1007/s10898-011-9841-8 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jglopt:v:56:y:2013:i:4:p:1347-1360

Ordering information: This journal article can be ordered from
http://www.springer. ... search/journal/10898

DOI: 10.1007/s10898-011-9841-8

Access Statistics for this article

Journal of Global Optimization is currently edited by Sergiy Butenko

More articles in Journal of Global Optimization from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:jglopt:v:56:y:2013:i:4:p:1347-1360